Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mardanov, Renat Faritovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:209
Abstract pages:1314
Full texts:515
References:220
Associate professor
E-mail:

http://www.mathnet.ru/eng/person45534
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663494

Publications in Math-Net.Ru
2021
1. R. F. Mardanov, A. E. Mardanova, “Метод граничных элементов для решения неоднородного бигармонического уравнения с неизвестной функцией и ее производными в правой части”, Zh. Vychisl. Mat. Mat. Fiz., 61:4 (2021),  608–624  mathnet  elib
2013
2. N. B. Il'inskii, R. F. Mardanov, “Нахождение формы несимметричного крылового профиля с выдувом реактивной струи навстречу набегающему потоку”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  309–320  mathnet  elib
2011
3. R. F. Mardanov, “An approximate method for design of a three-element airfoil”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:4 (2011),  112–121  mathnet
2008
4. N. B. Il'inskii, R. F. Mardanov, S. A. Solov'ev, “Combined method for solving an inverse boundary value problem of aerohydrodynamics for an axisymmetric body”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1309–1317  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1234–1242  isi  scopus
2007
5. R. F. Mardanov, “Solution of one inverse boundary value problem in aerohydrodynamics”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  27–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:2 (2007), 25–32
6. N. B. Il'inskii, R. F. Mardanov, “Design of a subsonic airfoil with upstream blowing”, Zh. Vychisl. Mat. Mat. Fiz., 47:10 (2007),  1784–1792  mathnet  mathscinet; Comput. Math. Math. Phys., 47:10 (2007), 1712–1719  scopus
2004
7. R. F. Mardanov, “Inverse boundary value problem for an Ekranoplan airfoil with blowing”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004),  371–384  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:2 (2004), 349–361
2000
8. D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov, “Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000),  82–90  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:1 (2000), 79–87

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022